# SDR VNAA2010112300015

- Difficulty date: November 19, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 16,290 hours, 16,940 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU OIL PRESSURE CAUTION MESSAGE IN FLIGHT EN ROUTE FROM DCA TO BNA.  CREW DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE APU, SERVICED THE APU OIL LEVEL AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
